This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I have been taking celexa since december 2008 at 40 mg a day along with 25 mg of adderall (adderrall) xr I seem to have been doing good for awhile then it seemed not to be so effective anymore. I told my psychatrist about this and she told me that she does not know why it seems to work for a while then not be so effective, before taking celexa I was taking wellbutrin Sr 300 mgs, before that I was on lexapro 20 mgs one time a day, I had the same results with this drug as well, I was diagnosed with a mild form of depression. I am thinking maybe the adderall (adderrall) is to strong? The reason why I am on a 25 mg dose instead of 20 mgs is because I was drinking to much caffeine and my psychatrist did not want me drinking so much caffeine. I stopped drinking caffeine for a couple of months while taking the wellbutrin and I felt lousey I would hardly smile or cared to do anything, My psychologist said that it seems that I need stimulation so it should help to be on a higher dose of adderall (adderrall) XR, I am wondering if the celexa is to high of a doseage? Any advice is welcomed
Adjustment of dosage is an artform best left to you and your psychiatrist. In my experience, when antidepressants stop working, as in your case, its because the underlying source of the depression has not yet been explored with your psychologist/talk therapist. The medication only masks the symptoms, but you have to discover and deal with the cause in order to get over your depression....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.